Doctors Lounge - Cardiology AnswersBack to Cardiology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/20/2017.
Forum Name: Cardiology Symptoms
Question: Fluttering/pain in left shoulder blade
|maiden75 - Sat Sep 04, 2004 10:11 am||
I am 28 years old...
I have had the fluttering/skipping heartbeat sensation before and I also suffer from panic disorder/anxitey. A few times I have had a very quick, split second pain beneath my left shoulder blade. I am overweight because I quit smoking last year and just had a child 5 months ago, but I do try to stay active and have lost some of the weight so far. I also take Depo-Provera, which I read causes a ton of problems for some. Is this something to be concerned about? What causes it? Thanks!
|Dr. Yasser Mokhtar - Mon Sep 06, 2004 11:04 am||
Naturally we cannot exclude anything as serious as heart disease over the internet, but according to your description this appears not to be something to worry about from the cardiac stand point as it does not fulfill the characteristics of pain originating from the heart.
Thank you very much for using our website https://doctorslounge.com and i hope that this information helped.
Yasser Mokhtar, M.D.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.